# SDR YENA2022070500646

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CORROSION POINTS ON SUPPORT, FLOOR-FEWD, FUS, AL OVER FR-16 AND Y-1162; ALL WORK ACCOMPLISHED ON TOMEX NRC 00209,  CORROSION ON SUPPORT, FLOOR-FEWD, FUS, AL OVER FR-16 AND Y-1162 WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT OF LIMITS. SUPPORT WAS REPLACED BY A NEW ONE PER EMB 190 SRM 51-43-01. (CONSIDERED AS A MAJOR REPAIR)
